# SDR AALA202507026496

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N357TY
- Make and model: Boeing 737-8
- Aircraft serial: 44505
- Aircraft time: 1,851 hours, 663 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG52113
- Condition: Dislodged
- Location: Zone 800
- Part time: 1,851 hours, 663 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHEN THE FLIGHT ATTANDENT WENT TO OPEN THE ENTRY DOOR, THE GIRT BAR CAME OUT OF THE BRACKET AND APPEARED THAT THE SLIDE PARTIALLY CAME OUT. REMOVE AND REPLACE L1 DOOR SLIDE. PER J/C 09L20025004. OPERATIONAL CHECK GOOD.
